# SDR REXA2019111421591

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 28,444 hours, 18,982 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INCORPORATING SB607BA-57-020, CLEARANCE ISSUES WITH 1 FASTENER EACH SIDE UNDER FITTING.
COMPLIED WITH BOMBARDIER REO 690-57-21-322 REV. DATED 2019-11-08.  WVAC EMP STAMP  771.
